# SDR CA060717003

- Difficulty date: July 6, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 579 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 075100331
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE FWD LT MOUNT PAD WAS CRACKED. THIS ENGINE MOUNT WAS INSTALLED 44.8 HRS AGO. REPLACED ENGINE MOUNT WITH SERVICEABLE P/N 075-1003-31, AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20060717003)
